# SDR 98ZZZX2749

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Damaged
- Location: Cowl Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE RT FORWARD COWL DOOR, LOWER AREA OF AFT FRAME CHAFED.  REPAIRED LOWER AFT FRAME CHAFE IAW SRM 54-10-11, NR 4 RT FORWARD COWL DOOR.
